Integral Equations and Operator Theory

, Volume 34, Issue 2, pp 244–249 | Cite as

On a class of quasi-Fredholm operators

  • M. Berkani
Short Communications

Abstract

We study a class of bounded linear operators acting on a Banach spaceX called B-Fredholm operators. Among other things we characterize a B-Fredholm operator as the direct sum of a nilpotent operator and a Fredholm operator and we prove a spectral mapping theorem for B-Fredholm operators.

AMS Classification

47A53 47A55 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    Dunford, N. and Schwartz, J.T.,Linear operators, Part 1; Wiley Inter-science, New York, 1971.Google Scholar
  2. [2]
    Grabiner, S.,Uniform ascent and descent of bounded operators; J. Math. Soc. Japan34, no. 2 (1982), 317–337.Google Scholar
  3. [3]
    Kaashoek, M.A.,Ascent, Descent, Nullity and Defect, a Note on a paper by A.E. Taylor; Math. Annalen172, (1967), 105–115.Google Scholar
  4. [4]
    Labrousse, J.P.,Les opérateurs quasi-Fredholm: une généralisation des opérateurs semi-Fredholm; Rend. Circ. Math. Palermo (2),29, (1980), 161–258.Google Scholar
  5. [5]
    Mbekhta, M. and Muller, V.,On the axiomatic theory of the spectrum, II; Studia Math.119, no. 2, (1996), 129–147.Google Scholar

Copyright information

© Birkhäuser Verlag 1999

Authors and Affiliations

  • M. Berkani
    • 1
  1. 1.Faculté des Sciences, Département de MathematiquesUniversité Mohammed IOujdaMaroc

Personalised recommendations